2 doctors weighed in:
I have acute leukimia and broke out in a rash . Is this serious?
2 doctors weighed in

Dr. Keith Stockerl-Goldstein
Internal Medicine - Hematology & Oncology
In brief: See your MD
There are many reasons for a rash.
Most commonly it is an adverse reaction to a medication. It can be a side effect of some chemotherapy drugs. Rarely it can be from the leukemia. Check in with your physician about this because it may require a specific treatment or change in medications.

In brief: See your MD
There are many reasons for a rash.
Most commonly it is an adverse reaction to a medication. It can be a side effect of some chemotherapy drugs. Rarely it can be from the leukemia. Check in with your physician about this because it may require a specific treatment or change in medications.
Dr. Keith Stockerl-Goldstein
Dr. Keith Stockerl-Goldstein
Thank
Dr. Kevin Daus
Obstetrics & Gynecology
In brief: Rash
I would get into see your hematologist about this.
This is hard to answer over the internet. Sorry I am not much of a help to you. Please do not wait long to get in to see them.

In brief: Rash
I would get into see your hematologist about this.
This is hard to answer over the internet. Sorry I am not much of a help to you. Please do not wait long to get in to see them.
Dr. Kevin Daus
Dr. Kevin Daus
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors